# SDR SWAA2012031602246

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 56,290 hours, 46,079 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573730
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED NR 3 FLIGHT SPOILER PER MM.
